Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Bad Drug?
    avatar
    baeley posted:
    Hello, I was injected in my left knee in march of this yr with the same drug that was recalled because of the meningitis outbreak. I was also injected in my back in july of this yr with the tainted drug but am not showing any signs of any illness.What i would like to know is that the gov is saying that anybody that received the shot after may 16th should beware. When i received my steroid shot in my knee in march,5 days later my knee swelled up so much that in 2 visits to my doctors he removed 240 cc of yellow fluid,it was tested and there was no infection,but an inflammatory problem . I have since received a total knee replacement. What i am asking is there any way that the bottle of steroid used in march,could also be a bad bottle also. Any feedback from you,might help me get a better nights sleep,considering the circumstances. Thank You.....

    Take the Poll

    could i have been infected in march of this yr
    • answer,from web md
    • answer,from anybody with a possible answer
    • answer,from another doctor
    vote
    View Poll Results
    Reply
     
    avatar
    sharim responded:
    You would already have had symptoms of meningitis. This is a very severe disease with symptoms you cannot treat, very, very severe headaches with high fever. It is a swelling due to, in this case, infection of the covering of the brain. I don't think it's a "sleeper", it strikes pretty fast if you have contracted it. Talk to your doctor about it, but since March, you should be in the clear.


    Helpful Tips

    what should i do
    sir my name is rajesh, I had an accident and my hip is broken Dr. had fitted rod, but after one year my hip is start paining Dr are telling ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.